# SDR ASAA2014100609298

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 29,022 hours, 8,673 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442597
- Part serial: BECW7645
- Condition: Warning Light
- Location: Nr 1 Engine
- Part time: 15,251 hours, 4,716 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE VALVE CLOSED LIGHT IS ILLUMINATED, CLOSED.  ACFT GROUNDED. REPLACED THE HMU IAW T/C'S N8473000 & N8473001.  OPS & LK CK'S GOOD.  OK FOR CONTINUED SERVICE.
